Postural Tachycardia Syndrome & Vasovagal Syncope-16th June
Postural tachycardia syndrome (PoTS) is an abnormal increase in heart rate that occurs after sitting up or standing. PoTS stands for ‘postural orthostatic tachycardia syndrome’. It is most common in girls and women aged 15 to 50.
Typical symptoms of PoTS include dizziness or light-headedness, fainting, brain fog, heart palpitations, shaking and sweating, weakness and fatigue, headaches, poor sleep, chest pain, feeling sick and shortness of breath.
PoTS can be an extremely disabling condition and often there is little that can be done with medicine.
Vasovagal syncope occurs when you faint because your body overreacts to certain triggers, such as the sight of blood or extreme emotional distress. It may also be called neurocardiogenic syncope. The symptoms are very much the same as with PoTS.
This webinar focuses on the proactive actions that those with PoTS and or Vasovagal Syncope can engage in to reduce the symptoms and manage their condition with targeted nutritional therapy.
- Learn who is most likely to experience PoTS and Vasovagal Syncope.
- Learn how to support an individual with PoTS and Vasovagal Syncope with nutritional therapy and lifestyle recommendations.
- Learn about the potential causes of PoTS which include mast cell disorders, mitochondrial diseases, autoimmune disorders, and viruses such as Epstein Barr or Lyme Disease.
- Learn how optimal hydration and blood sugar balance are vital in those with PoTS and Vasovagal Syndrome.
- Learn about impairments in choline-related phospholipid pathways and choline transport activity, general lipid homeostasis, and mitochondrial function in PoTS.
- Learn about the importance of key trace minerals in those with PoTs and Vasovagal Syndrome.
- Learn how regular bowel motility plays a role in PoTS and Vasovagal Syndrome.
- Learn of the benefits of improving stress tolerance and resilience can support someone if they have PoTS and Vasovagal Syndrome.
This information is for education purposes only. Patients should consult with a qualified healthcare provider before making decisions about therapies and/or health conditions.
Food supplements should not be used as a substitute for a balanced and varied diet.